Current document root:
Journal of the Society of Motion Picture and Television Engineers ( Volume: 62, Issue: 1, January 1954)
A Mathematical Approach to Replenishment Techniques
SMPTE • Journal Article • [Active]
Click a document below to open its own reference tree.
Referenced By
Docs that depend on A Mathematical Approach to Replenishment Techniques
View:
·
Tree:
·
Level 1 — direct dependents (docs that cite this doc)
References Of
Docs that A Mathematical Approach to Replenishment Techniques depend on
View:
·
Tree:
·
Level 1 — direct references (docs this doc cites)
- Maintenance of a Developer by Continuous Replenishment[Active]
- Continuous Replenishment and Chemical Control of Motion Picture Developing Solutions[Active]
- Processing Control Procedures for Ansco Color Film[Active]
- 2. Ibid. , p. 286 .EXTERNAL
- 5. Reddick H. W. and Miller F. H. Advanced Mathematics for Engineers , John Wiley and Sons , New York , 2nd ed. , 1947 ; pp. 1 – 36 .EXTERNAL